# SDR DALA2021062103369

- Difficulty date: June 16, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N119DN
- Make and model: Airbus A321-211
- Aircraft serial: 10182
- Aircraft time: 273 hours, 194 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MULTIPLE MID CABIN EMERGENCY CEILING LIGHTS INOP. R+R EPSU (14WL) AS PER A321 AMM 33-51. OPS CHK GOOD. OK FOR SVC. POWER SUPPLY, E OFF 34-3351-9-0001 72133 ON 33-3351-9-0002 03128. (LP# 3806323)
